# SDR UF6A990918

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Jet Pipe
- Part number: JD780J0003000
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT FORWARD JET PIPE ATTACHMENT BRACKET IS BROKEN.  MAINTENANCE REMOVED AND REPLACED THE NR 2 FORWARD JET PIPE.  (M)
